# SDR ASOA200901441

- Difficulty date: December 19, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 25,830 hours, 21,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS WHEN THEY TRY TO OPEN THE PAX DOOR PINS WILL NOT DISENGAGE NEEDS TO MOVE HANDLE DOWN AND UP A FEW TIMES TO OPEN.
